# SDR CA951204012

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 33110224
- Condition: Cracked
- Location: Fs437-477
- Part time: 23,435 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)RH SIDE FUSELAGE SKIN STA 437-477 WL200 DOUBLER CHANNEL CRACKED. REPLACED.
